# SDR I5PA2025062219301

- Difficulty date: June 19, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N193AN
- Make and model: Boeing 757223
- Aircraft serial: 32387
- Aircraft time: 68,452 hours, 18,409 cycles
- Engine: Rroyce RB211535E4B3
- Engine time: 54,141 hours, 18,179 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: CH34743
- Part serial: 191098171803399
- Condition: Worn
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NT: MGE 410.   RT ENG ABORT START QRH PERFORMED.  R & R RT ENG #1 AND #2 IGNITER PLUGS PER AMM 74-21-01. OPS TEST OK PER AMM 71-00-00/501.
